Weyl Sums over Integers with Digital Restrictions

Research output: Contribution to journalArticleResearchpeer-review

Standard

Weyl Sums over Integers with Digital Restrictions. / Shparlinski, Igor; Thuswaldner, Jörg.
In: Michigan mathematical journal, Vol. 74, 2024, p. 189-214.

Research output: Contribution to journalArticleResearchpeer-review

Vancouver

Bibtex - Download

@article{6fcdea9188084eb5863d696241ae8040,
title = "Weyl Sums over Integers with Digital Restrictions",
abstract = "We estimate Weyl sums over the integers with sum of binary digits either fixed or restricted by some congruence condition. In our proofs, we use ideas that go back to a paper by Banks, Conflitti, and the first author (2002). Moreover, we apply the “main conjecture” on the Vinogradov mean value theorem established by Bourgain, Demeter, and Guth (2016) and Wooley (2016, 2019). We use our result to give an estimate of the discrepancy of point sets defined by the values of polynomials at arguments having the sum of binary digits restricted in different ways.",
author = "Igor Shparlinski and J{\"o}rg Thuswaldner",
year = "2024",
doi = "10.1307/mmj/20216094",
language = "English",
volume = "74",
pages = "189--214",
journal = "Michigan mathematical journal",
issn = "0026-2285",
publisher = "University of Michigan",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Weyl Sums over Integers with Digital Restrictions

AU - Shparlinski, Igor

AU - Thuswaldner, Jörg

PY - 2024

Y1 - 2024

N2 - We estimate Weyl sums over the integers with sum of binary digits either fixed or restricted by some congruence condition. In our proofs, we use ideas that go back to a paper by Banks, Conflitti, and the first author (2002). Moreover, we apply the “main conjecture” on the Vinogradov mean value theorem established by Bourgain, Demeter, and Guth (2016) and Wooley (2016, 2019). We use our result to give an estimate of the discrepancy of point sets defined by the values of polynomials at arguments having the sum of binary digits restricted in different ways.

AB - We estimate Weyl sums over the integers with sum of binary digits either fixed or restricted by some congruence condition. In our proofs, we use ideas that go back to a paper by Banks, Conflitti, and the first author (2002). Moreover, we apply the “main conjecture” on the Vinogradov mean value theorem established by Bourgain, Demeter, and Guth (2016) and Wooley (2016, 2019). We use our result to give an estimate of the discrepancy of point sets defined by the values of polynomials at arguments having the sum of binary digits restricted in different ways.

U2 - 10.1307/mmj/20216094

DO - 10.1307/mmj/20216094

M3 - Article

VL - 74

SP - 189

EP - 214

JO - Michigan mathematical journal

JF - Michigan mathematical journal

SN - 0026-2285

ER -